# SDR AALA2000384

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM UPPER CHORD CORRODED AT STATION 344, LBL 28 TO RBL 10.  SPLICED IN NEW T-CAP PER SRM 53-10-8.  (M)
